Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
144 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Just stopped taking birth control sticky brown discharge

Premium Questions

Dr.  Deepti Verma MD

I stopped taking birth control about 2 months ago . Last period was right on time. This period is 9 days late. I have had brown gel like discharge before expected period and time... View answer

Answered by : Dr. Deepti Verma ( OBGYN)
Dr. Ram Choudhary MD

I recently stopped taking a generic birth control a free clinic gave me because the bc was making me have a nonstop period. two weeks after, I had a light brown discharge. Could... View answer

Answered by : Dr. Ram Choudhary ( Internal Medicine Specialist)
Dr. Sree Gouri SR MD

with my hormones. I just stopped taking birth control pills before my previous period. ...My period is 5 days late, I had cramps but no period only brown discharge. I have had 2... View answer

Answered by : Dr. Sree Gouri SR ( OBGYN)
Dr.  Raju A.T MD

was wondering what was wrong with me hadnt been on my birth control since almost 2months and ihave had cramping it seems forever and 2 days ago i went to the bathroom and had a brown stringy... View answer

Answered by : Dr. Raju A.T ( General & Family Physician)
Dr. Vjollce Mbiarra MD

Just stopped taking birth control mid cycle , due for my period and now having cramps and dark brown discharge . I'm pretty much figuring this is due to the sudden stopping... View answer

Answered by : Dr. Vjollce Mbiarra ( OBGYN)

Public Forum Discussions

Dr.  Shoaib Khan MD

Hi! I stopped taking my BC pills about three weeks ago. I did not stop mid-pack, I just simply did ... discharge. I was just curious if this could be from stopping the pill, or could it... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr.   Iven Romic Rommstein MD

on my first day of menstruation but then my period stopped,the very first day i started taking the pill ...hi!my name is jhen.I am 32 yrs/old,5ft in height and started taking althea pill..i used to... View answer

Answered by : Dr. Iven Romic Rommstein ( General Surgeon)
Dr. Akhtarhusian Ghausi MD

for a couple days then I began having what I believe is either brown discharge or old blood. While I was on my period, I got the birth control shot Depo provera and that s when all of this... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Sheetal Agarwal MD

was on the placebo pills. I stopped taking the birth control completely. now ten days later I have brown discharge. is this normal from stopping the birth... View answer

Answered by : Dr. Sheetal Agarwal ( OBGYN)
Dr.  Shinas Hussain MD

consecutively and have woken up with a very light brown discharge i am guessing its the sign of an oncoming period - however i really cant have my period right now so i was wondering if i keep taking... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)

Mobile Questions and Answers

Niraj Modi MD

I suggest to stop it and use safer birth control tricks like use of condom. All this birth control pills will have some side effects on regular use and its not to good regularly. Hit...

Dr.    Mohammed Taher Ali MD

Hi! It is breakthrough bleeding/spotting due to birth control pill. It is just old blood.

Dr. Pavan Kumar Gupta MD

Hello, It is common to have cramps and spottings with use of birth control pills. This effect gradually goes away with regular use. Thanks